# SDR AALA201705109016

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 13,180 hours, 2,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4E46414
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SOFT SPOT IN FLOORBOARD AT R2 DOORWAY IN FRONT OF 4R JUMPSEAT. FLOOR SINKS WHEN YOU STEP ON IT. REPLACED FLOOR BOARD (PANEL) PER AMM 25-27-51-400-801-A.
